HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

Lithium overdose causing non-convulsive status epilepticus: the importance of lithium levels and the electroencephalography in diagnosis.

AuthorsS W Kung, Y C Chan, F L Lau
JournalHong Kong medical journal = Xianggang yi xue za zhi / Hong Kong Academy of Medicine (Hong Kong Med J) Vol. 14 Issue 1 Pg. 81-2 (Feb 2008) ISSN: 1024-2708 [Print] China
PMID18239253 (Publication Type: Comment, Letter)
Chemical References
  • Lithium Compounds
  • Sulfates
  • lithium sulfate
Topics
  • Diuresis
  • Drug Overdose (diagnosis, therapy)
  • Humans
  • Lithium Compounds (poisoning)
  • Renal Dialysis
  • Status Epilepticus (etiology)
  • Sulfates (poisoning)

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: